# SDR UIEA2022021500127

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION DAMAGE ON MAIN DECK FLOOR BEAM UPPER CAP AT STA 2040 BETWEEN RBL 75.92 AND RBL 98.58( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 93. REPAIRED THE DAMAGED AREA IAW SRM 53-00-551-2R-3 REPAIR 3 REV 93 AND EI NO T2022A53M-224 REV 1. INSTALL FASTENERS IAW SRM 51-40-02 REV 93 AND DWG NO 65B38251 SH6 REV A, SH35 REV A AND 65B38102 SH9 REV -, SH10 REV -, SH11 REV A, AND 65B38740 SH5 REV A AND 65B38288 SH4 REV B. JOB COMPLETED AND CONDITION CHECK NORMAL. )
